Author's Reply To "comments on 'modified Criterion for Global Asymptotic Stability of Fixed-Point State-Space Digital Filters Using Two's Complement Arithmetic [automatica 46 (2010) 475-478]'"
No Thumbnail Available
Date
2010
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Pergamon-elsevier Science Ltd
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
[No Abstract Available]
Description
Keywords
[No Keyword Available]
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q1
Scopus Q
Source
Volume
46
Issue
11
Start Page
1928
End Page
1928